Top 7 Diphenhydramine Sleep Aid – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 192 Count

#ad
Wellness Basics #ad - Compare to the active ingredient in Unisom Sleep Gels. Safe, non-habit forming. Maximum strength Nighttime sleep aid. Liquid Filled soft gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches

2. Amazon Basic Care

#ad

Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets, 25 mg, Nighttime Sleep Aid to Help You Fall Asleep, 96 Count

#ad
Amazon Basic Care #ad - Use as a nighttime sleep aid. Fall asleep: sleep is important. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.

This nighttime sleep aid contains no pain reliever and is gluten free. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.

Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. One tablet per dose helps to reduce difficulty falling asleep. Gluten free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

3. Simply Sleep

#ad

Non-Habit Forming, 100 ct, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl

#ad
Simply Sleep #ad - For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly.

100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. This nighttime adult sleep aid helps you get to sleep and stay asleep. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed.

From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

4. Unisom

#ad

Diphenhydramine HCI, 100 SoftGels, Unisom SleepGels, Nighttime Sleep-aid

#ad
Unisom #ad - Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.

Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model00652

5. ValuMeds

#ad

Women, ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper

#ad
ValuMeds #ad - Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Talk to your doctor for more information.

Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

6. HealthA2Z

#ad

Non Habit-Forming, Supports Deeper, Compare to Unisom, HealthA2Z Sleep Aid, Restful Sleeping, 250 Softgels, Diphenhydramine HCl 50mg

#ad
HealthA2Z #ad - Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient. Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

7. ValuMeds

#ad

Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose

#ad
ValuMeds #ad - Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.

Avoid driving after use. Please read package for more details on proper use and dosage. Clear, healthy eyes – reduce the dry, dander, itchy eyes and redness caused by pollen, and seasonal allergies for true clarity. Use as directed – these hcl antihistamine tablets should always be used as directed. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2

8. Unisom

#ad

32 Soft Gel Capsules, Nighttime Sleep-Aid, Unisom Sleep Gels, 50 mg Diphenhydramine HCl

#ad
Unisom #ad - Recharge tonight: when stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. If all you need is a great night's sleep, nothing YOU DON'T: Unlike some OTC brands, skip the extra medicine & reach for Unisom.

Contains 50mg of contains contains Diphenhydramine HCI per softgel. Maximizes night sleep. Sleep soundly & wake up energized: after a stressful day, every minute of sleep matters. Everything you need, unisom offers single active ingredient sleep-aids. Try our non-habit forming sleep tablets, melts, softgels, mini-capsules & liquids for nighttime sleeping solution for adults & children. Proven to be effective. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.

32 softgel. Sleep through the night & wake up recharged in the morning without grogginess or other side effects. Helps you fall asleep fast for safe, refreshing sleep. Sleep aid: get rid of sleep deprivation with Unisom sleep aid products. Choose unisom, the #1 pharmacist recommended OTC sleep aid. Trusted sleep support: unisom sleep gels are clinically proven to help you fall asleep 33% faster.
BrandUnisom #ad
ManufacturerChi Fibre Furnishings #ad
Height3.13 Inches
Length1.75 Inches
Weight0.1 Pounds
Width3.38 Inches
Part NumberCH-096
ModelCH-096

9. ZzzQuil

#ad

Non-Habit Forming, 48 ct, ZzzQuil Nighttime Sleep Aid Liquidcaps, Fall Asleep Fast and Wake Refreshed

#ad
ZzzQuil #ad - Wake refreshed. Wake refreshed. Sleep soundly. Ensure 7-8 hours of time to get a sufficient night sleep. Each dose two LiquiCaps contains 50mg. No other brand helps as many people get to sleep fast and wake refreshed as ZzzQuil. Get the sound sleep you need so that you can take on tomorrow. Non-habit forming. World’s #1 sleep aid brand. Zzzquil liquicaps contain a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. Zzzquil liquid capsules help you fall asleep in as little as 20 minutes. Fall asleep fast.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height3.74 Inches
Length5.24 Inches
Weight0.1 Pounds
Width1.18 Inches
Part NumberNA
ModelNA

Comments have been closed/disabled for this content.


Pohsili is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.